Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Strictly irreducible $ \sp{\ast} $-representations of Banach $ \sp{\ast} $-algebras


Author: Bruce A. Barnes
Journal: Trans. Amer. Math. Soc. 170 (1972), 459-469
MSC: Primary 46K10
DOI: https://doi.org/10.1090/S0002-9947-1972-0303303-1
MathSciNet review: 0303303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper strictly irreducible $ \ast $-representations of Banach $ \ast $-algebras and the positive functionals associated with these representations are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46K10

Retrieve articles in all journals with MSC: 46K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0303303-1
Keywords: Strictly irreducible $ \ast $-representations, pure states
Article copyright: © Copyright 1972 American Mathematical Society